Rich colorings with local constraints

Ahlswede R, Cai N, Zhang Z (1992)
Journal of combinatorics, information & system sciences 17(3): 203-216.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Cai N, Zhang Z. Rich colorings with local constraints. Journal of combinatorics, information & system sciences. 1992;17(3):203-216.
Ahlswede, R., Cai, N., & Zhang, Z. (1992). Rich colorings with local constraints. Journal of combinatorics, information & system sciences, 17(3), 203-216.
Ahlswede, R., Cai, N., and Zhang, Z. (1992). Rich colorings with local constraints. Journal of combinatorics, information & system sciences 17, 203-216.
Ahlswede, R., Cai, N., & Zhang, Z., 1992. Rich colorings with local constraints. Journal of combinatorics, information & system sciences, 17(3), p 203-216.
R. Ahlswede, N. Cai, and Z. Zhang, “Rich colorings with local constraints”, Journal of combinatorics, information & system sciences, vol. 17, 1992, pp. 203-216.
Ahlswede, R., Cai, N., Zhang, Z.: Rich colorings with local constraints. Journal of combinatorics, information & system sciences. 17, 203-216 (1992).
Ahlswede, Rudolf, Cai, Ning, and Zhang, Zhen. “Rich colorings with local constraints”. Journal of combinatorics, information & system sciences 17.3 (1992): 203-216.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar